| Model Number |
1013470-100 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.The lot history record (lhr) for this product could not be reviewed and a similar complaint query could not be performed because the product was not returned for evaluation and the lot number was not reported.Based on the information provided, the reported balloon rupture appears to be due to circumstances of the procedure.It is likely that the rupture occurred due to interaction with the lesion calcification causing damage to the outer surface of the balloon resulting in rupture during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional armada device is filed under separate medwatch report number.
Event or Problem Description
It was reported that the procedure was to treat a calcified superficial femoral artery (sfa).The armada 18 6x100 mm percutaneous translumnial angioplasty (pta) catheter ruptured after one inflation to nominal pressure.The device was removed and a new armada 18 6x150 mm pta catheter was used and again the balloon ruptured after one inflation at nominal pressure.An unspecified balloon was used to complete the procedure.There were no reported adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.